# SDR UALA2013061103999

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,124 hours, 6,751 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE PRI C2 LOW CENTER SYS HYD PRIMARY PUMP NR 2 PRESSURE OR PUMP SWITCHED OFF.   INTERMITTENT-TURNED PUMP OFF IAW CHECKLIST ON ARRIVAL FOUND PRESSURE SWITCH SEAL LEAKING ON ACMP 2 PRESSURE AND CASE DRAIN FILTER MODULE.
